Drotaverine

Drotaverine is an antispasmodic drug and is used to treat spasms in the stomach and heart. It relieves pain caused by irritable bowel syndrome (IBS) and heavy menstrual bleeding. It reduces the cervical spasm present during childbirth. Some people may experience certain side effects after taking this medicine, which are dry mouth, headache, nausea, and vomiting.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have pain in my lower abdomen. What causes it?

Query: Hi doctor, I have pain in lower abdomen. I feel that the pain is coming from my right testis while taking a bath. It is not severe, but still, it has not come down. I am on homeopathy treatment for skin allergy.  Read Full »


Dr. Anshul Varshney

Answer: Hi,Welcome to icliniq.com.We are here to help you.Such pain in lower abdomen can be due to any of the following reasons.Acid reflux, mostly in upper abdomen, but gas formation can lead to pain anywhere in the abdomen.Stone in the renal tract. It mostly presents with such kind of pain which radiated ...  Read Full »

My girlfriend has prolonged periods after taking a birth control pill. Why?

Query: Hello doctor, I had sex with my girlfriend, but I did not ejaculate. As a precaution, she took birth control pill. She is having lower abdominal pain for more than 10 days. And her periods are also prolonged. Please suggest an appropriate solution. I asked the same question to a doctor, and I was as...  Read Full »


Dr. Garima Sawhney

Answer: Hi, Welcome to icliniq.com. There are only two possibilities for prolonged periods and pain. It might be the side effect of the contraceptive pill. OCP being a powerful hormone causes these kinds of symptoms. It might be the failure of the tablet. It might be pregnancy and in an aborting phase, bec...  Read Full »

Is diabetes a risk factor for UTI?

Query: Hi doctor, I am having lower back pain, along with pressure in the groin area. The pain started about two months ago and is quickly getting worse. I get tired easily, sleep all day whenever I can, and my legs get swollen when I walk, particularly my knees and feet. I told my doctor about this three...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. We are here to help you. It seems you are suffering from a urinary tract infection (UTI) secondary to stones in the ureter. Mostly recurrent burning urination, flank pain are due to ureteric colic only. In most cases, ureteric stone can precipitate urinary tract infe...  Read Full »

Why is my wife bleeding from the anus after abortion?

Query: Hi doctor, My wife was admitted to hospital due to incomplete abortion and dengue fever NS1 reactive. She had 6 weeks pregnancy. Doctor has done surgical abortion and it was found dengue fever after blood test. She was admitted for three days. Her initial platelet count was 150000 and later 180000, ...  Read Full »


Dr. Sanjay Kumar Bhattacharyya

Answer: Hello, Welcome to icliniq.com. How reliable were those blood tests? If those were reliable, then there is no need to worry for bleeding from two sites. Otherwise, repeat it from a good place. Secondly, just start any birth control pill from today as it will lessen the bleeding. I suggest Laxit plus...  Read Full »

How can we cure a kidney stone in the distal ureter?

Query: Hi doctor, My husband is having a severe pain in the stomach and spine for the past three days, and we took a scan today which says the right kidney measures 10.6 x 3.9 cm, left kidney measures 11.2 x 5.5 cm, calculus measuring 3 mm is noted in the left distal ureter, just proximal to the vesicoure...  Read Full »


Dr. Hafiz Muhammad Hassan Shoukat

Answer: Hi, Welcome to icliniq.com. I would recommend taking more fluids because 3 mm stone in the distal ureter can pass on its own. He needs more fluids and pain medication. Another medication is Drotin 40 mg (Drotaverine hydrochloride) should be taken thrice daily for two to three days, which will help...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.